Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new proof of the bilinear T(1) Theorem


Author: Jarod Hart
Journal: Proc. Amer. Math. Soc. 142 (2014), 3169-3181
MSC (2010): Primary 42B20; Secondary 42B25
Published electronically: May 29, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new simple proof of the bilinear T(1) Theorem in the spirit of the proof of Coifman-Meyer of the celebrated result of David and Journé in the linear case is presented. This new proof is obtained independently of the linear T(1) Theorem by combining recent bilinear square function bounds and a paraproduct construction.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42B20, 42B25

Retrieve articles in all journals with MSC (2010): 42B20, 42B25


Additional Information

Jarod Hart
Affiliation: Department of Mathematics, University of Kansas, Lawrence, Kansas 66045
Email: jhart@math.ku.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2014-12054-5
PII: S 0002-9939(2014)12054-5
Keywords: Bilinear, T(1) Theorem, Calder\'on-Zygmund operators, square function
Received by editor(s): May 25, 2012
Received by editor(s) in revised form: May 26, 2012, July 11, 2012, July 12, 2012, August 21, 2012, and October 3, 2012
Published electronically: May 29, 2014
Additional Notes: The author was supported in part by NSF Grant #DMS1069015.
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.